# SDR UIEA2017052200827

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 75,091 hours, 9,500 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7411 · Low Tension Coil
- Part: Warning Message
- Condition: False Activation
- Location: Lt Engine Ign
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE LT ENGINE  IGNITER.  PERFORMED AUDIBLE CHECK, NO DEFECTS NOTED IAW AMM 74-00-00.
